# SDR AALA20110623LAX01

- Difficulty date: June 23, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 32,567 hours, 13,527 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 607551005
- Condition: Defective
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - CREW REPORTED RIGHT MAIN TANK FUEL IMBALANCE ON CLIMBOUT.  CROSSFEED STARTED BUT DID NOT FIX IMBALANCE.  EMERGENCY DECLARED FLIGHT RETURNED LAX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT MAIN TANKS FORWARD AND AFT BOOST PUMPS.  SYSTEM GROUND CHECK NORMAL OPERATION.
